# SDR SWIA2018112845275

- Difficulty date: November 5, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 39,595 hours, 24,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME FS220 HAS INDICATION COMING FROM FASTENER HOLE APPROX. .250 LONG. (C-CHECK) RO: 11/25/2018. NEW FRAME INSTALLED IAW SRM REV 51-42-06-001-001-A01.
